# SDR TN8A2015011500001

- Difficulty date: December 31, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N3114G
- Make and model: Frchld SA227CC
- Aircraft serial: AC583
- Aircraft time: 34,460 hours, 48,658 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT RETURNING TO BASE AFTER FREIGHT CHARTER FLIGHT.  UPON APPROACH PILOT SELECTED GEAR DOWN BUT DID NOT RECEIVE A GREEN LIGHT INDICATION FOR THE NOSE GEAR.  PILOT RECYCLED GEAR AND REQUESTED TO TERMINATE LANDING.  PILOT MANUAL EXTENDED THE LANDING GEAR IAW AFM PROCEDURES.  NO INDICATION OF HYDRAULIC OR ELECTRICAL FAILURE.  RELEASING MANUAL GEAR RELEASE EXTENDED AND LOCKED NLG.  PILOT LANDED AND TAXIED TO BASE WITHOUT ANY ADDITIONAL INDICATIONS OF PROBLEMS.  AIRCRAFT HAS NOT BEEN RETURNED TO SERVICE BUT SUSPECT PART IS THE LANDING GEAR SERVO IN THE HYDRAULIC POWER PACK ASSEMBLY .  MAINTENANCE BELIEVES THAT THE SERVO IS NOT CLOSING COMPLETELY AND THEREFORE DIDN'T DEVELOP ENOUGH INITIAL PRESSURE TO RELEASE THE MECHANICAL UP LATCH DURING THE INITIAL GEAR DOWN OPERATION.  MAINTENANCE DETERMINED THAT THE VALVE ASSY GEAR WHICH IS PART OF THE POWER PACK MAY HAVE BEEN NOT FULLY CLOSING CAUSING A BYPASS CONDITION.  THIS PREVENTED THE GEAR DOWN SYSTEM PRESSURE TO BE LESS THAN NORMAL.
